MAUDE Adverse Event Report: MIO; UNO INSET II 80/9 SC1 GREY MCAN

MIO; UNO INSET II 80/9 SC1 GREY MCAN
Model Number MMT-975A600
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2022, the patient's mother reported that her son's infusion set leaked at the site after using it for one day and this issue occurred with ten infusion sets from two boxes.Reportedly, there was no stress or pull on the infusion set tubing.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 80/9 SC1 GREY MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key13657557
Report Number3003442380-2022-00375
Device Sequence Number16620957
Product Code FPA
UDI-Device Identifier05705244020429
UDI-Public05705244020429
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/01/2023
Device Model NumberMMT-975A600
Device Lot Number5313465
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2022
Initial Report FDA Received Date03/03/2022
Patient Sequence Number1
Patient SexUnknown